About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 482305, 10 pages
http://dx.doi.org/10.1155/2013/482305
Research Article

On the Formal Integrability Problem for Planar Differential Systems

1Departamento de Matemàticas, Facultad de Ciencias, Avda. Tres de Marzo s/n, 21071 Huelva, Spain
2Departament de Matemàtica, Universitat de Lleida, Avda. Jaume II, 69, 25001 Lleida, Catalonia, Spain

Received 15 November 2012; Accepted 28 January 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Antonio Algaba et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Masa Dukaric, and Brigita Fercec, “The solution of the 1:-3 resonant center problem in the quadratic case,” Applied Mathematics and Computation, vol. 237, pp. 501–511, 2014. View at Publisher · View at Google Scholar
  • Wentao Huang, Tianlong Gu, and Huili Li, “Integrability of fractional order generalized systems with p : -q resonance,” Chaos Solitons & Fractals, vol. 67, pp. 82–86, 2014. View at Publisher · View at Google Scholar